# SDR RAIA970212

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Surge Valve
- Part number: 31B11802A
- Condition: Sticking
- Location: Right Engine
- Part time: 8,680 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7408 - RIGHT ENGINE TORQUE FLUCTUATED 8 TO 10 PERCENT.  MAINTENANCE REPLACED THE RIGHT ENGINE SURGE VALVE.  (M)
